I have been weaned off gabapentin and started my new prescription of duloxetine today. I was looking forward to this (strangely) as it meant bringing my total of 23 tablets down to two/day. The recommendation from the consultant was positive and I even found some research to support it's use with Fibro (couldn't tell you where tho). Got to be good right? Well I took my first dose this morning and OMG! What a horror - vomiting - (well intense dry heaving actually as I can't eat at the moment)… read more
I have been taking Cymbalta for abt. 8 yrs. Please keep in mind that Any New medicine can/will take a few for your body to adjust. I know you need to titrate UP to 60mg (or more) yes I went through a lot of adjustment, but I hate to run out - cuz I get "body shocks" with every step I take. I am fairly certain that you experienced "A Serotonin Overdose" they can also manifest as a panic attack!! Please follow the instructions from your Doctor. I am willing to help you with anything else, or just listen! Good luck and have a pain free day!!
I was on
Cymbalta for three years. It did help with pain but I gained a ton of weight. Its very difficult to get off of once on it because the body experiences pain like no other I have ever felt throughout my body. So I started a new prescription called Fetzima and I am alert, losing my weight and it helped with my depression. However It did not help my anxiety and I have to get off of Fetzima because I have had allergy reactions such as intense itching and sometimes red swollen skin on my legs and hands and feet. . So in 4 days I will be off Fetzima. I was also very alert and able to focus. I hope they find something that works with out gaining weight.
I have no problem with the Gabapentin. It helps me with my legs and arms. Cymbalta made me sick. Everyone is different though. Hopefully after a week you can get over the side effects your having. If not then go back to what worked until you find something else. Take Care of yourself.
We never share your personal information with anyone.